# SDR AALA201702059009

- Difficulty date: February 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 61,038 hours, 23,024 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: D5331034700400
- Condition: Departed
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, EXTERIOR REFUEL PANEL DOOR 192MB WAS REPORTED MISSING. THE PANEL WAS FOUND DURING A RUNWAY SWEEP.   REPLACED THE DOOR IAW AMM 52-42-18.
